Should I be using progesterone?

by Barbara
(Waterford, ON. Canada)

I have been pregnant once at age 26, went full-term, no complications the best I ever felt. Until I was 30 I had very normal periods light lasting five days - never debilitating. Used birth control (Triphasal 21) from age 18 to 35, took a break for two years - pregnancy and breastfeeding.

In my early 30's I starting experiencing severe pain then I started passing clots the size of quarters and larger. At age 36 I developed uterine fibroids. I had my tubes clamped and an endometrial abolation. I continued to have periods that lasted 3-4 days and were very light. At age 39 the periods were still light but very painful. I experienced severe pelvic pain between periods which caused me to stop exercising. Even walking became painful. Problems with bowl movements. An MRI showed that the fibriods were back and bigger. I was scheduled for a partial hystorectomy and bladder lift 2 months before my 40th birthday.

I still have my ovaries, the Dr. said they looked very healthy. When the doctor opened me up he said in addition to the fibriods I had endimetriosis and it was all over my intestine - that was the cause of the pelvic pain and BM problems. I still experience some pain in the pelvis area, not sure why.

Over the years I thought I suffered from Seasonal Associated Disorder - Winter Depression - Never took meds just learned to deal with it until this last winter I started a very low dose anti depressant until Mid March and stopped the longer days and being able to get out in the nice weather helps.

Before my hystorectomy I weighed 128 lbs now not even a year later I have reach 165 lbs. I am very cautious of what I eat and I exercise 4 x week this includes 45 minutes of cardio. I have managed to loss 10 lbs but that took for ever. I didn't even come close to this weight full term pregnancy (140lbs). It takes a lot to complete my exercise due to my lack of energy. I'm lucky if I see 10:00 at night.

I have never taken any hormone replacement. Do you think progesterone would help with my weight gain, depression, and lack of energy?

Comments for Should I be using progesterone?

Click here to add your own comments

Mar 28, 2009
Absolutely!
by: Nina

Hi Barbara,
Your story resembles mine. I used to take the pills as the women in my family are "prolific". I do not really know if it has anything to do with your condition but my guess is yes. The Pill is made of synthetic hormones that messes up our hormone balance. On the other hand, Natural Progesterone - Not Progestin, will help restore our hormone balance. There are no known side effects. Please research and google "natural progesterone" and "Dr John Lee" to learn more of how this NATURAL WONDER can really help you without the unnecessary surgeries. My suggestion is try it for yourself, it is painless, harmless, inexpensive, effective and you have nothing to lose. TAKE GOOD CARE OF YOURSELF AND LIVE HAPPY!

Apr 08, 2009
Should I be using progesterone?
by: Wray

Hi Barbara. Progesterone can help, as most of the problems you mention are related to excess oestrogen. The way you felt during pregnancy is indicative of what progesterone can do too. We make up to 420mg/day in the last trimester, compare this to the 20-40mg/day during our monthly cycle.

Although you still have your ovaries, they don't appear to be functioning too well, this is often the case. It certainly seems that you are not ovulating now, without this occurring you will not be making any progesterone, only oestrogen. Oestrogen stimulates cells to grow, including fat cells. It also causes insulin resistance which I suspect you now have. This causes weight gain, tiredness, lack of energy, foggy brain etc. If interested in reversing this naturally, please send me a message from the following link:

http://www.progesteronetherapy.com/progesterone-faq.html

Take care, Wray.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...